MAUDE Adverse Event Report: TELEFLEX MEDICAL SDN. BHD. POSTOPERATIVE FOLEY CATHETER; CATHETER RETENTION TYPE, BALL

TELEFLEX MEDICAL SDN. BHD. POSTOPERATIVE FOLEY CATHETER; CATHETER RETENTION TYPE, BALL
Model Number IPN054275
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/17/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device has not been returned for investigation.Teleflex will continue to monitor and trend related events.
 
Event or Problem Description
Post-operated patient on (b)(6) 2021.During the doctor visit, a deflated foley catheter cuff was detected.Fixation is done to keep the catheter in place.The next day the probe is removed by the doctor and a broken cuff is observed.It is classified as a medical device failure.Note: patient is fine, was discharged on (b)(6) 2021.The balloon is filled with 50 cc of water double distilled.The product was used according to the instructions.The intervention performed: the probe is fixed to the patient's skin with elastic gauze and cloth.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4), the batch card(s) for the complaint lot(s) was reviewed and all manufactured product was 100% inspected for any cosmetic and functional failure and buy-off by quality assurance before release to the field.No sample was returned for investigation; therefore, no physical investigation could be conducted.In conclusion, the report could not be confirmed its possible root cause, since there is no returned sample for physical investigation.

Brand Name
POSTOPERATIVE FOLEY CATHETER
Common Device Name
CATHETER RETENTION TYPE, BALL
Manufacturer (Section D)
TELEFLEX MEDICAL SDN. BHD.
perak, west malaysia
MDR Report Key11495496
Report Number8040412-2021-00067
Device Sequence Number5512860
Product Code EZL
UDI-Device Identifier14026704612465
UDI-Public14026704612465
Combination Product (Y/N)N
Initial Reporter CountryCI
PMA/510(K) Number
K162989
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN054275
Device Catalogue Number570622
Device Lot Number17IE39
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/23/2202
Supplement Date Received by Manufacturer04/09/2021
Initial Report FDA Received Date03/16/2021
Supplement Report FDA Received Date04/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1